MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM COCR MOD HD -6MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM COCR MOD HD -6MM; PROSTHESIS, HIP
Catalog Number 11-363660
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported at a patient underwent a hip procedure approximately six days post implantation to implant the correct size.The head was removed and replaced.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; g3; h2; h3; h6.Proposed component code: mechanical (g04) ¿ head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The complaint was unable to be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
36MM COCR MOD HD -6MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19116547
Report Number0001825034-2024-01031
Device Sequence Number17927384
Product Code JDI
UDI-Device Identifier00887868307935
UDI-Public(01)00887868307935(17)330301(10)J7457979
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K032396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-363660
Device Lot NumberJ7457979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown